WIPM OpenIR

Browse/Search Results:  1-10 of 118 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
WEIGHTED COMPOSITION OPERATORS ON THE HILBERT SPACE OF DIRICHLET SERIES 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 4, 页码: 1427-1440
Authors:  Wang, Maofa;  Yao, Xingxing;  Deng, Fangwen
Favorite  |  View/Download:5/0  |  Submit date:2018/11/05
Weighted Composition Operator  Hermitianness  Fredholmness  Invertibility  Spectrum  
EXISTENCE AND BLOW-UP BEHAVIOR OF CONSTRAINED MINIMIZERS FOR SCHRODINGER-POISSON-SLATER SYSTEM 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 2, 页码: 733-744
Authors:  Zhu, Xincai
Favorite  |  View/Download:9/0  |  Submit date:2018/11/05
Schrodinger-poisson-slater System  Constrained Minimizer  Blow-up Behavior  
ROBUST DEPENDENCE MEASURE FOR DETECTING ASSOCIATIONS IN LARGE DATA SET 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 1, 页码: 57-72
Authors:  Jiang, Hangjin;  Wu, Qiongli
Favorite  |  View/Download:10/0  |  Submit date:2018/11/05
Cdc  Dependence Measure  Edc  Association  Large Dataset  Robust  
A VARIATIONAL PROBLEM ARISING IN REGISTRATION OF DIFFUSION TENSOR IMAGES 期刊论文
ACTA MATHEMATICA SCIENTIA, 2017, 卷号: 37, 期号: 2, 页码: 539-554
Authors:  Han, Huan;  Zhou, Huan-Song
Favorite  |  View/Download:14/0  |  Submit date:2017/11/23
Variational Problem  Image Matching  Registration  Diffusion Tensor Image  
WAVELET-BASED ESTIMATOR FOR THE HURST PARAMETERS OF FRACTIONAL BROWNIAN SHEET 期刊论文
ACTA MATHEMATICA SCIENTIA, 2017, 卷号: 37, 期号: 1, 页码: 205-222
Authors:  Wu, Liang;  Ding, Yiming
Favorite  |  View/Download:23/0  |  Submit date:2017/04/11
Detection Of Long-range Dependence  Self-similarity  Hurst Parameters  Wavelet Analysis  Fractional Brownian Sheet  
A TWO-DIMENSIONAL GLIMM TYPE SCHEME ON CAUCHY PROBLEM OF TWO-DIMENSIONAL SCALAR CONSERVATION LAW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2017, 卷号: 37, 期号: 1, 页码: 1-25
Authors:  Kan, Hui;  Yang, Xiaozhou
Favorite  |  View/Download:17/0  |  Submit date:2017/04/11
Two-dimensional Conversation Law  Two-dimensional Glimm Type Scheme  Cauchy Problem  
UNIFORM FORMULA FOR THE RIEMANN SOLUTIONS OF A SCALAR COMBUSTION MODEL 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 5, 页码: 1405-1418
Authors:  Yang, Chunlong;  Cao, Gaowei;  Yang, Xiaozhou
Favorite  |  View/Download:17/0  |  Submit date:2016/12/12
Riemann Solution  Chapman-jouguet Model  
THE VLASOV-POISSON-BOLTZMANN SYSTEM NEAR MAXWELLIANS FOR LONG-RANGE INTERACTIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 4, 页码: 1049-1097
Authors:  Wang, Lusheng;  Xiao, Qinghua;  Xiong, Linjie;  Zhao, Huijiang
Favorite  |  View/Download:34/0  |  Submit date:2016/11/04
One-species Vlasov-poisson-boltzmann System  Long-range Interactions  Global Solutions Near Maxwellians  Time-velocity Weighted Energy Method  
THE ASSOCIATED FAMILIES OF SEMI-HOMOGENEOUS COMPLETE HYPERBOLIC AFFINE SPHERES 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 3, 页码: 765-781
Authors:  Lin, Zhicheng;  Wang, Erxiao
Favorite  |  View/Download:42/0  |  Submit date:2016/07/12
Hyperbolic Affine Spheres  Isothermal Coordinates  Weierstrass Elliptic Functions  Monge-ampere Equation  Tzitzeica Equation  
THE ASSOCIATED FAMILIES OF SEMI-HOMOGENEOUS COMPLETE HYPERBOLIC AFFINE SPHERES 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 3, 页码: 765-781
Authors:  Lin, Zhicheng;  Wang, Erxiao
Favorite  |  View/Download:41/0  |  Submit date:2016/07/12
Hyperbolic Affine Spheres  Isothermal Coordinates  Weierstrass Elliptic Functions  Monge-ampere Equation  Tzitzeica Equation